# SDR SWIA200413877

- Difficulty date: September 30, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 2,945 hours, 2,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE CABIN CEILING EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED MIDDLE CEILING EMERGENCY LIGHT IAW 33-00-00, OPERATIONAL CHECK GOOD.
